# SDR HEEA0014668

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Broken
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR TIP CAP OUTER DOUBLER SEPARATED WITH FIBERGLASS BROKEN BETWEEN THE DOUBLER.
